On induced subgraphs of the cube

F. R.K. Chung, Zoltán Füredi, R. L. Graham, P. Seymour

Research output: Contribution to journalArticlepeer-review

42 Scopus citations


Consider the usual graph Qn defined by the n-dimensional cube (having 2n vertices and n2n - 1 edges). We prove that if G is an induced subgraph of Qn with more than 2n - 1 vertices then the maximum degree in G is at least ( 1 2 - o(1)) log n. On the other hand, we construct an example which shows that this is not true for maximum degree larger than.

Original languageEnglish (US)
Pages (from-to)180-187
Number of pages8
JournalJournal of Combinatorial Theory, Series A
Issue number1
StatePublished - Sep 1988
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Theoretical Computer Science
  • Discrete Mathematics and Combinatorics
  • Computational Theory and Mathematics


Dive into the research topics of 'On induced subgraphs of the cube'. Together they form a unique fingerprint.

Cite this